Motrin Regular Strength Pain Relief Ibuprofen 200mg Tablets
Motrin Regular Strength Pain Relief Ibuprofen 200mg Tablets provide fast and effective relief from aches and pains. Each tablet contains 200 milligrams of ibuprofen, a trusted pain reliever and fever reducer.
- Relieves aches and pains
- 200 mg ibuprofen
- Treats headache, menstrual cramps, cold and flu, sprains and strains, sore muscles, joint and back ache, inflammation, and dental/toothache
- Available in 24, 90, or 150 tablets
For adults and children over 12 years of age, take 1 to 2 tablets every 4 to 6 hours as needed to a maximum daily dose of 6 tablets. Should not be taken for pain for more than five days or for fever for more than three days without first talking to a doctor or dentist.
Medicinal Ingredient: Ibuprofen 200mg
Non-Medicinal Ingredients (alphabetical): Colloidal silicon dioxide, corn starch, hypromellose, iron oxide black, polyethylene glycol, pregelatinized starch, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide.